Jump to content

Search the Community

Showing results for tags 'loss of identity'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. The signature shows how short of a time I was on Sertraline. I only went to the doctor because I was feeling a bit fatigued from life and within 5 minutes I was leaving with a prescription for Sertraline (Zoloft). From the very first pill I took, I could tell that it was doing nothing but damaging my brain and body. The sad part is that everyone, including doctors and the internet, tell you that it gets so much better with time and to just ride it out. I felt spacy and anxious, like I couldn't breath the entire time I was on the "medicine." It got to a point where I couldn't take it anymore and I just tapered off quick. The doctor I went to said that I wasn't on the drug for very long so I could just half the pills for a few days and stop taking it. Its been about 7 weeks off of the drug and I can say the only thing that brings me here is the depersonalization/ derealization that is not going away. I can't even tell if it is getting any better in the slightest. I wouldn't have any anxiety or depression if the dpdr wasn't so debilitating. I haven't been able to work since the day I took my first dose of the poison and am afraid I will never be able to find myself again. Honestly the suicidal thoughts and depression brought about by the thought of having to live like this forever are overwhelming. From what I've read you all are going to try to tell me to reinstate the drug but to be honest, I'd rather eat glass than ever take another ssri or other psych med again. I've talked to a psychiatrist and she prescribed me olanzapine ( I never took it) and then she prescribed me abilify (never took it either). I decided to start talking to a therapist and doing emdr therapy to try to lessen the stress of the whole situation and so far have only done one session. All in all, I'm just trying to get some input from the community about how this might get a little better. From what I've seen very little people on here have stories about recovering from sertraline.... It's almost like it should never be given to anyone. I haven't been able to find anything about how long the dpdr will last or if it will ever get better. I feel like I have lost who I am. My eyes feel like they are permanently damaged from the drug. I have a very hard time focusing on anything and when I do I still feel like what I am seeing isn't real. Do your eyes ever recover from sertraline?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy